Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Lou's response-cbonn former poster

Posted by Lou Pilder on January 13, 2011, at 20:34:24

In reply to 'Tinnitis + Bupropion, posted by former poster on January 13, 2011, at 18:28:56

> "Tinnitis is caused by loss of hearing, nothing else". This is what the last 4 Drs have said to me. I know for a fact that the Bupropion and Naproxen I'm on gives me tinnitis. Therefore it makes me deaf? I am so fed-up with Physicians and Psychiatrists not knowing their profession. I saw a Eye ear nose and throat specialist yesterday. He said that "none of my meds can cause tinnitis". I know my hearing would improve if I could get off these 2 medications.
>
> Am I slowly destroying my hearing by taking these meds? I have 45% loss at this point

fp,
You wrote,[...caused by loss of hearing...give me tinnitus...none can cause tinnitus...get off these ...am I ..destrying my hearing by takung these...?].
Loss of hearing can be a cause of what you are experincing but it is not the only cause. There is a lot of research in regards to people that have hearing loss hearing sounds. Some hear clicking-like sounds. Some hear formed music and there are reports of some hearing full chiors. Most of the songs are religious or patriotic.
There are many cases that are brought on by drugs. In particular but not limited to psychotropic drugs, such as the ones that you are taking. Some cases remit when the drug is stopped. Some do not. A tumor could be a cause. There are about 100 cases in the liturature. Many cases can be unreported.
These sounds can change. Some things to look up;
A. Charles Bonnet Syndrome
B. Psychotropic drugs, hearing loss
C. Psychotropic drugs, brain damage
Lou

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lou Pilder thread:976718
URL: http://www.dr-bob.org/babble/20101231/msgs/976729.html